Minimization Principle for Linear Response Eigenvalue Problem I: Theory

Zhaojun Bai University of California at Davis Ren-Cang Li University of Texas at Arlington

Numerical Linear Algebra mathscidoc:1703.26004

SIAM Journal on Matrix Analysis and Applications, 33, (4), 1075-1100, 2012.1
No abstract uploaded!
eigenvalue, eigenvector, minimization principle, random phase approximation, quantum linear response.
[ Download ] [ 2017-03-22 05:22:33 uploaded by rcli ] [ 915 downloads ] [ 0 comments ]
  • published, SIAM Journal on Matrix Analysis and Applications, 33:4 (2012), 1075-1100.
@inproceedings{zhaojun2012minimization,
  title={Minimization Principle for Linear Response Eigenvalue Problem I: Theory},
  author={Zhaojun Bai, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170322052233882734731},
  booktitle={SIAM Journal on Matrix Analysis and Applications},
  volume={33},
  number={4},
  pages={1075-1100},
  year={2012},
}
Zhaojun Bai, and Ren-Cang Li. Minimization Principle for Linear Response Eigenvalue Problem I: Theory. 2012. Vol. 33. In SIAM Journal on Matrix Analysis and Applications. pp.1075-1100. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170322052233882734731.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved